Facebook Pixel
Haymine  10 Tablets

Haymine 10 Tablets

Piriton 30 Tablets

Piriton 30 Tablets

Piriteze Max Strength 7 Tablets

One a Day Cetirizine Hydrochloride Relief from the symptoms of Hayfever, Skin allergies, Mould spore allergies, Pet and house dust mite allergies
Regular Price £4.47 Special Price £3.80
Availability: In stock
Quantity : 1
Details
Piriteze  Allergy Tablets - One a DayCetirizine HydrochlorideRelief from the symptoms of *Hayfever*Skin allergies*Mould spore allergies*Pet and house dust mite allergies
More Information
More Information
directions

Dosage: Adults and children 12 years and over: one tablet daily

Children under 12 years: not recommended

Warning: Do not exceed the stated dose

Adults and children over 6 years: Swallow one tablet daily

For people with kidney problems: Swallow half a tablet daily

Do not take more than the recommended dose

Before You Take Piriteze Allergy

Do not take Piriteze Allergy Tablets:

*If you have ever had an allergic reaction to antihistamines or any of the ingredients
*If you are under 6 years

*Be careful when drinking alcohol while using Piriteze Allergy Tablets. They can increase the effects of drinking.
*Do not drive or operate machinery if the tablets make you feel drowsy. At the recommended dose, Piriteze Allergy Tablets do not cause drowsiness in the majority of people.
*If you have kidney problems
*If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before using Piriteze Allergy Tablets.

*Do not take Piriteze Allergy Tablets if you are breast feeding. Do not take if you are pregnant unless your doctor tells you to.

*If you take too many tablets, contact your doctor or casualty department. Do not drive if you have taken too many tablets.

*If you forget to take the tablets, take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together.

*If your symptoms persist, see your doctor.

Like all medicines, Piriteze Allergy Tablets can have side effects, but not everybody gets them. Stop taking the medicine and tell your doctor of you experience

*Convulsions

The following side effects may occur

*Headache
*Dizziness
*Agitation
*Dry mouth
*Drowsiness
*Stomach discomfort

If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist

ingredients

Active Ingredient: Cetirizine Hydrochloride 10mg

Also contains: Microcrystalline Cellulose, Lactose Monohydrate, Colloidal Anhydrous Silica, Magnesium Stearate, Hypromellose (E464), Macrogol 4000, Titanium Dioxide (E171), Polydextrose

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Piriteze Max Strength 7 Tablets
Your Rating